# SDR LR7A9946

- Difficulty date: May 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Ramp
- Part number: 3724053
- Condition: Damaged
- Location: Bs 802
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONSTRUCTION EQUIPMENT LOADING AT FAI, CARGO RAMP ASSY TAIL SKID AND T/E SECTION DAMAGED.  FERRIED UNPRESSURIZED WITH NO CARGO LOAD TO ANC.  CARGO RAMP ASSY REMOVED FOR REPAIR.
